# SDR CALA2017091503171

- Difficulty date: September 11, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N780UA
- Make and model: Boeing 777222
- Aircraft serial: 26944
- Aircraft time: 83,699 hours, 14,384 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 148W71021
- Condition: Cracked
- Location: Bs 2370 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2370 PIVOT BULKHEAD FORWARD ANGLE FOUND CRACKED GREATER THAN 0.160 INCHES.  REPAIRED IAW EA 5380-01113, OP 12
